# SDR UIEA2021040200808

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 93,536 hours, 16,163 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 2160 Lbl 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MD SEAT TRACK STRUCTURE CORROSION AT STA 2160, LBL 89.67.( REPAIR DAMAGE AREA IAW SRM 53-00-52-2R-6 REPAIR 6 REV 91, EI NO T2021A53M-766 REV 1, BOEING DWG NO 65B38251 SH35 REV A. JOB COMPLETED AND CONDITION CHK NORMAL. )
